i am a diabetic, i am usually extremely constipated, which i take stool softners for and that works.. Lately for the past few months, my left side seem to be very full feeling.When i have a bowel movement it does give some relief some what. I have had my gallbladder removed, also my spleen.The past week my bowels have been near colorless, to a white or cream color. Im not in any real pain. But sometimes my stomach feels like it has ..i dont know how to explain it,, but to say it feels like a chralie horse in my abdomen. It jus lasts a few minutes.. but is a strange sensation.. Can you give me any explanation for this. Thank You
Please call your doc and set up an appointment. When the stool turns white or grayish it means that bile is not being released properly from the common bile duct and the situation needs to be looked into. Forget the fact that you're not in pain. This situation can produce a lot of problems. Don't overlook it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.